Luca Rossi

img-1-2Chercheur au CAMS (CNRS)

Centre d’analyse et de mathématique sociales – EHESS
54, boulevard Raspail
75006 Paris – France
Bureau : A4-30 – 4e étage
(+33)(0)1 49 54 84 29

Courriel
Curriculum Vitae

Publications

List of publications

Preprints
  • (with A. Tellini and E. Valdinoci) The effect on Fisher-KPP propagation in a cylinder with fast diffusion on the boundary.
    Preprint.  pdf

  • (with H. Berestycki and N. Rodriguez) Periodic cycles of social outbursts activity.
    Preprint.  pdf

  • The Freidlin-Gärtner formula for general reaction term.
    Preprint.  pdf

Published or accepted for publication
  • (with G. Nadin) Generalized transition fronts for one-dimensional almost periodic Fisher-KPP equations.
    To appear on  Arch. Ration. Mech. Anal.    pdf
  • Symmetrization and anti-symmetrization in parabolic equations.
    To appear on  Proc. Amer. Math. Soc.    pdf
  • (with F. Hamel) Transition fronts for the Fisher-KPP equation.
    Trans. Amer. Math. Soc. 368 (2016), pp. 8675-8713.    pdf
  • (with M. Bardi and A. Cesaroni) Nonexistence of nonconstant solutions of some degenerate Bellman equations and applications to stochastic control.
    ESAIM Control Optim. Calc. Var. 22 (2016), pp 842-861.   pdf
  • (with D. Castorina and A. Cesaroni) On a parabolic Hamilton-Jacobi-Bellman equation degenerating at the boundary.
    Commun. Pure Appl. Anal. 15 (2016), pp 1251-1263.    pdf
  • (with H. Berestycki and J.-M. Roquejoffre) Travelling waves, spreading and extinction for Fisher-KPP propagation driven by a line with fast diffusion.
    Nonlinear Anal. 137 (2016), pp 171-189.    pdf

  • (with H. Berestycki and J.-M. Roquejoffre) The shape of expansion induced by a line with fast diffusion in Fisher-KPP equations.
    Comm. Math. Phys. 343 (2016), pp 207-232.    pdf

  • (with H. Berestycki, A.-C. Coulon and J.-M. Roquejoffre) The effect of a line with non-local diffusion on Fisher-KPP propagation.
    Math. Models Methods Appl. Sci. 25 (2015), pp 2519-2562    pdf
  • (with G. Nadin) Transition waves for Fisher-KPP equations with general time-heterogeneous and space-periodic coefficients.
    Anal. PDE 8 (2015), pp 1351-1377  pdf

  • (with F. Hamel) Admissible speeds of transition fronts for non-autonomous monostable equations.
    SIAM J. Math. Anal. 47-5 (2015), pp 3342-3392  pdf

  • (with H. Berestycki, I. Capuzzo Dolcetta and A. Porretta) Maximum Principle and generalized principal eigenvalue for degenerate elliptic operators.
    J. Math. Pures Appl. 103 (2015), pp 1276-1293  pdf

  • (with H. Berestycki) Generalizations and properties of the principal eigenvalue of elliptic operators in unbounded domains.
    Comm. Pure Appl. Math. 68 (2015), pp 1014-1065  pdf

  • (with A.-C. Coulon, H. Berestycki and J.-M. Roquejoffre) Speed-up of reaction-diffusion fronts by a line of fast diffusion.
    Séminaire Laurent Schwartz – EDP et applications (2013-2014), Exp. No. 19, 25 pp  pdf

  • (with L. Ryzhik) Transition waves for a class of space-time dependent monostable equations.
    Commun. Math. Sci. 12 (2014), pp 879-900  pdf

  • (with H. Berestycki and J.-M. Roquejoffre) Fisher-kpp propagation in the presence of a line: Further effects.
    Nonlinearity 26 (2013), pp 2623-2640  pdf

  • (with G. Nadin, L. Ryzhik and B. Perthame) Wave-like solutions for nonlocal reaction-diffusion equations: a toy model.
    Math. Model. Nat. Phenom. 8 (2013), pp 33-41  pdf

  • (with H. Berestycki and J.-M. Roquejoffre) The influence of a line with fast diffusion on Fisher-KPP propagation.
    J. Math. Biol. 66 (2013), pp 743-766  pdf

  • (with G. Nadin) Propagation phenomena for time heterogeneous KPP reaction-diffuson e1uavions.
    J. Math. Pures Appl. (9) 98 (2012), pp 633-653  pdf

  • (with H. Berestycki and J.-M. Roquejoffre) The periodic patch model for population dynamics with fractional diffusion.
    Discrete Contin. Dyn. Syst. Ser. S, 4 (2011), pp 1-13  pdf

  • Liouville type results for periodic and almost periodic linear operators.
    Ann. Institut H. Poincaré, Analyse Non Linéaire, 26 (2009), pp 2481-2502  pdf

  • (with H. Berestycki) Reaction-diffusion equations for population dynamics with forced speed. II. Cylindrical-type domains
    Discrete Contin. Dyn. Syst., 25 (2009), pp 19-61  pdf

  • (with M. E. Amendola and A. Vitolo) Phragmèn-Lindelöf principles for nonlinear elliptic equations.
    J. Math. Sci. Adv. Appl., 2 (2009), pp 43-63  pdf

  • (with H. Berestycki) Reaction-diffusion equations for population dynamics with forced speed. I. The case of the whole space.
    Discrete Contin. Dyn. Syst., 21 (2008), pp 41-67  pdf

  • (with M. E. Amendola and A. Vitolo) Harnack inequalities and ABP estimates for nonlinear second-order elliptic equations in unbounded domains.
    Abstr. Appl. Anal., (2008), Art. ID 178534, 19 pp  pdf

  • Non-existence of positive solutions of fully nonlinear elliptic equations in unbounded domains.
    Comm. Pure Appl. Anal., 7 (2008), pp 125-141  pdf

  • (with H. Berestycki and F. Hamel) Liouville type results for semilinear elliptic equations in unbounded domains.
    Annali Mat. Pura Appl. (4), 186 (2007), pp 469-507  pdf

  • (with H. Berestycki) On the principal eigenvalue of elliptic operators in R^N and applications.
    J. Eur. Math. Soc. (JEMS), 8 (2006), pp 195-215.  pdf